# SDR AWXA200500943

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 23,195 hours, 8,974 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERSION - FLT 0064 - DURING FLIGHT, EN ROUTE TO BOS FROM LAS, CREW NOTICED THE FLIGHT DECK OXYGEN PRESSURE READING LOW, 350 PSI.  CREW DIVERTED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED FLIGHT DECK OXYGEN IAW AMERICA WEST AIRLINES TASK CARD S2A35301 AND PERFORMED LEAK CHECK OF CREW MASKS AND OXYGEN SYSTEM.  COULD NOT FIND ANY LEAKS AND PRESSURE HELD.  AIRCRAFT CONTINUED ON TO BOS.  OXYGEN WAS SERVICED PREVIOUSLY ON THE 7TH OF AUGUST BUT AIRCRAFT HAS NO PRIOR HISTORY.
